Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*Blu*

For those taking Accutane 80 mg

Okay, so I just convinced my derm to put me on 80mg a day and I am starting my 4th and last month of Accutane. I'm 19, 5'2" and I weigh 117 lbs.

So here are my questions: Is 80 mg too much for me? Also, should I take the pills one in the morning and one at night or one right after the other? The reason I'm asking is because when I was on 60mg, I would take one pill right after the other after a meal.

Share this post


Link to post
Share on other sites

Rather have a higher dose than one thats too low.

Me too wildcat07. Luckily my derm is aggressive and gave me 80 mgs. If the weight equation is correct then I am on too high a dose. I am sure I will be fine and it could always be decreased.

A-

Share this post


Link to post
Share on other sites

I am 5'8" and I weigh almost the same 114-116 and am on 80mg, no problems with it that I can see! I wouldnt worry, hun! I take the two together at lunch with mac and cheese and a glass of chocolate milk, usually! haha, I usually eat a healthy fat free breakfast and dinner so lunch is the best for me. The derm said if I feel fine, its fine to take them together! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×